I have been taking Lo Loestrine Fe for 26 days and have been bleeding 15 days. I missed 2 days when I first started taking it. Im also having cramps and breast tenderness. Is this normal? Could it mean that I am pregnant?
Did you take the pills you missed when you remembered? One thing for sure, bleeding is NOT a sign of pregnancy. Its normal to have odd bleeding when you first start birth control pills. It takes a few months for your body to get used to it. Your symptoms are side effects of the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2013 • 2 answers
Posted 15 Dec 2013 • 1 answer
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Posted 25 Jan 2015 • 1 answer
Posted 20 Mar 2015 • 1 answer
Is it normal to have heavy bleeding on day 8 of taking Provera? was not bleeding or spotting before?
Posted 21 Dec 2016 • 0 answers